# SDR SWAA086952

- Difficulty date: December 8, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 2,889 hours, 1,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8210248801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
